Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 11:07:55 PM

Login with username, password and session length


Members
  • Total Members: 23780
  • Latest: DMC87
Stats
  • Total Posts: 643497
  • Total Topics: 48962
  • Online Today: 200
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Mood swings  (Read 3419 times)

0 Members and 1 Guest are viewing this topic.

Offline bigpa

  • Member
  • Posts: 6
Mood swings
« on: March 05, 2010, 01:22:29 AM »
Is it just me or does anybody else experience the same problems after being treated with ARV?
I am getting terrible mood swings and  gets extremely jealous and suspicious on my family members. They are not even allowed to talk on the phone when I am near ! :-[

Offline Matty the Damned

  • Member
  • Posts: 12,238
  • Ninja Please
Re: Mood swings
« Reply #1 on: March 05, 2010, 01:39:29 AM »
What ARV combination do you take?

Matty the Damned is betting efavirenz is in the mix.

MtD

Offline bigpa

  • Member
  • Posts: 6
Re: Mood swings
« Reply #2 on: March 05, 2010, 02:00:59 AM »
I am using Stocrin, 3TC and efavirenz.

Offline Matty the Damned

  • Member
  • Posts: 12,238
  • Ninja Please
Re: Mood swings
« Reply #3 on: March 05, 2010, 02:52:27 AM »
Stocrin and efavirenz are the same thing.

This drug is well known for causing problems such as mood swings, irritability and personality changes. If the mood issues are having a serious impact on your interpersonal relationships you should raise this with your doctor.

MtD

Offline blackwingbear

  • Member
  • Posts: 363
  • Hello, all you happy people....
    • THE DARK MIND OF BLACKWINGBEAR
Re: Mood swings
« Reply #4 on: March 07, 2010, 08:17:15 PM »
Is it just me or does anybody else experience the same problems after being treated with ARV?
I am getting terrible mood swings and  gets extremely jealous and suspicious on my family members. They are not even allowed to talk on the phone when I am near ! :-[

I take Atripla (which contains efavirenz) and consider my partner a saint for putting-up with me sometimes. There are moments (especially when I am extremely stressed or forced to deal with B.S.) that I become a illogical force-to-be-reckoned-with. Afterwards, I feel incredibly bad and apologetic.

It's all a sham. Politics is a big game, same as the media - and same as religion. The point is to distract & control. If we're looking at what they tell us is the "big issue", we're not looking at what they are doing. In time, there will be different causes and different minorities to pick-on. All in the name of keeping the system going, and the people distracted.

Offline mecch

  • Member
  • Posts: 11,930
  • red pill? or blue pill?
Re: Mood swings
« Reply #5 on: March 07, 2010, 09:22:29 PM »
Write these reactions down in a short notes with dates and show them to your HIV doctor. I had to lobby to get off Socrin and I don't regret it, except for the fun dreams.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline R10

  • Member
  • Posts: 5
    • thelastroan
Re: Mood swings
« Reply #6 on: March 30, 2010, 04:49:55 AM »
im taking lamivudine-zidovudine and efavirenz and yes i have mood swings, irritability and personality changes
its all there. But my doctor told me it will eventually subside or something in time.
i have been taking ARV for 24days now.

Offline mecch

  • Member
  • Posts: 11,930
  • red pill? or blue pill?
Re: Mood swings
« Reply #7 on: March 30, 2010, 07:25:26 AM »
R10 - yes it might resolve but keep a journal and if it doesnt resolve after awhile ask your doctor to find another combination of drugs.
“From each, according to his ability; to each, according to his need” 1875 K Marx

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.